# SDR DALA2017040602761

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 834
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD CUSP WEB HAS A SMALL SPOT OF CORROSION AT BS 834.  REPAIRED THE CUSP WEB IAW SRM 53-00-55-2R-4.
